MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR ENLITE MMT-7008A; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR ENLITE MMT-7008A; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-7008A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 04/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that her blood glucose levels have been going up and down and she was having sensor with inaccurate readings.The customer's blood glucose reached 500 mg/dl on (b)(6) 2017.The customer's blood glucose at the time of the call was 240 mg/dl.The customer stated that she moves around a lot during her sleep and her infusion sets rip off her insertion site.The customer stated that she treated her high blood glucose with insulin pump but she went low, so she treated with manual injections instead.The customer also reported discrepancies in sensor readings that triggered threshold suspend.Blood glucose was 239 mg/dl and sensor glucose was 40 mg/dl or below.Customer did not troubleshoot for high blood glucose.No product was returned for analysis.

Brand Name
SENSOR ENLITE MMT-7008A
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7843652
Report Number2032227-2018-22699
Device Sequence Number13814330
Product Code OZO
UDI-Device Identifier20643169646432
UDI-Public(01)20643169646432(017)20170815
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/15/2017
Device Model NumberMMT-7008A
Device Catalogue NumberMMT-7008A
Device Lot NumberHG1NURY
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2017
Initial Report FDA Received Date09/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNKNOWN-RESERVOIR UNOMEDICAL INFUSION SET
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient Weight160